MathSciNet Relay Station
MathSciNet bibliographic data
MR1664908 57R57 (58D27)
Feehan, Paul M. N.; Leness, Thomas G. $\rm PU(2)$ monopoles. I. Regularity, Uhlenbeck compactness, and transversality. J. Differential Geom. 49 (1998), no. 2, 265–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement